Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Dr. Jayanthan A V
HSB 240B
DESIGNATION

Associate Professor

CURRENT RESEARCH INTEREST

Commutative Algebra

CONTACT

044 - 2257 4625

jayanav

RESEARCH GROUPS Algebra and Number Theory Combinatorial Commutative Algebra
PERSONAL HOME PAGE   https://home.iitm.ac.in/jayanav/
CV   https://math.iitm.ac.in/jayanav.pdf
Graduate Students Arvind Kumar Rajib Sarkar

Teaching :

Recent Publications :

On the Vasconcelos inequality for the fiber multiplicity of modules

Authors : Balakrishnan, R. and Jayanthan, A. V.

Journal : Comm. Algebra

Volume :46 Page: 3322-3333 DOI: 10.1080/00927872.2017.1412452

Year: 2018

Regularity of powers of bipartite graphs

Authors : Jayanthan, A. V., Narayanan, N. and Selvaraja, S.

Journal : J. Algebraic Combin.

Volume :47 (1) Page: 17-38 DOI: 10.1007/s10801-017-0767-1

Year: 2018

A Northcott type inequality for Buchsbaum-Rim coefficients

Authors : Balakrishnan, R. and Jayanthan, A. V.

Journal : J. Commut. Algebra

Volume :8 Page: 493-512 DOI: 10.1216/JCA-2016-8-4-493

Year: 2016

On the number of generators of ideals defining Gorenstein Artin algebras with Hilbert function $(1,n+1,1+\binom{n+1}2,\dots,\binom{n+1}2+1,n+1,1)$

Authors : Sabine, El Khoury and Jayanthan, A. V. and Srinivasan, Hema

Journal : Beitr. Algebra Geom.

Volume :57 Page: 173-187 DOI: 10.1007/s13366-014-0228-0

Year: 2016

On the relation type of fiber cone

Authors : Jayanthan, A. V. and Nanduri, Ramakrishna

Journal : Acta Math. Vietnam.

Volume :40 Page: 535-544 DOI: 10.1007/s40306-015-0142-z

Year: 2015

On the depth of fiber cones of stretched $\mathfrak{m}$-primary ideals

Authors : Jayanthan, A. V. and Nanduri, Ramakrishna

Journal : Indian J. Pure Appl. Math.

Volume :45 Page: 925-942 DOI: 10.1007/s13226-014-0096-1

Year: 2014

Periodic occurrence of complete intersection monomial curves

Authors : Jayanthan, A. V. and Srinivasan, Hema

Journal : Proc. Amer. Math. Soc.

Volume :141 Page: 4199-4208 DOI: 10.1090/S0002-9939-2013-11991-X

Year: 2013

Castelnuovo-Mumford regularity and Gorensteinness of fiber cone

Authors : Jayanthan, A. V. and Nanduri, Ramakrishna

Journal : Comm. Algebra

Volume :40 Page: 1338-1351 DOI: 10.1080/00927872.2010.551528

Year: 2012

On the depth of graded rings associated to lex-segment ideals in $K[x,y]$

Authors : Jayanthan, A. V.

Journal : Beiträge Algebra Geom.

Volume :51 Page: 147-153

Year: 2010

On fiber cones of $\mathfrak{m}$-primary ideals

Authors : Jayanthan, A. V. and Puthenpurakal, Tony J. and Verma, J. K.

Journal : Canad. J. Math.

Volume :59 Page: 109-126 DOI: 10.4153/CJM-2007-005-8

Year: 2007

Hilbert coefficients and depth of fiber cones

Authors : Jayanthan, A. V. and Verma, J. K.

Journal : J. Pure Appl. Algebra

Volume :201 Page: 97-115 DOI: 10.1016/j.jpaa.2004.12.025

Year: 2005

Fiber cones of ideals with almost minimal multiplicity

Authors : Jayanthan, A. V. and Verma, J. K.

Journal : Nagoya Math. J.

Volume :177 Page: 155-179 DOI: 10.1017/S0027763000009089

Year: 2005

Graded rings associated with contracted ideals

Authors : Conca, A. and De Negri, E. and Jayanthan, A. V. and Rossi, M. E.

Journal : J. Algebra

Volume :284 Page: 593-626 DOI: 10.1016/j.jalgebra.2004.08.038

Year: 2005

Hilbert coefficients and depths of form rings

Authors : Jayanthan, A. V. and Singh, Balwant and Verma, J. K.

Journal : Comm. Algebra

Volume :32 Page: 1445-1452 DOI: 10.1081/AGB-120028790

Year: 2004

Local cohomology modules of bigraded Rees algebras

Authors : Jayanthan, A. V. and Verma, J. K.

Journal :

Page: 39-52

Year: 2003

Grothendieck-Serre formula and bigraded Cohen-Macaulay Rees algebras

Authors : Jayanthan, A. V. and Verma, J. K.

Journal : J. Algebra

Volume :254 Page: 1-20 DOI: 10.1016/S0021-8693(02)00101-1

Year: 2002